How common is it for patients to experience a tingling feeling on their skin months after a Sculptra treatment? How many months could this last? Is this tingling related to any numbness that might be happening?
How Long Does Sculptra Dermal Filler Have a Tingling Sensation?
Doctor Answers (1)
Side effects from Sculptra injections
I have been injecting Sculptra for the past 8 or 9 years for facial cosmetic enhancement and have never had a patient mention a "tingling sensation" in their skin at any time after their treatment. Injection-related adverse events from most fillers include inflammation, bruising, swelling, pain, and itching, but these resolve spontaneously in a few days.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.